# SDR DLL10962428

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Part number: LS13112
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE HORIZ PRESSURE DECK PANEL WAS FOUND WITH A 1.5 CRACK, LOCATED AT RBL 102, JUST AFT OF FS 378 AND EXTENDS DIAGONALLY I/B AND AFT FROM THE FWD EDGE OF THE PANEL AT THE EXISTING FRAME CUTOUT.  THE CRACK EXTENDS OVER A LOWER INTEGRAL PANEL STIFFENER.  THE CRACK WAS CUT OUT AND REINFORCED WITH REPAIR DOUBLERS.  REV A TO ER/A PROVIDES FAA APPROVAL.
